CaltechAUTHORS
  A Caltech Library Service

Linear Repetitivity, I. Uniform Subadditive Ergodic Theorems and Applications

Damanik, D. and Lenz, D. (2001) Linear Repetitivity, I. Uniform Subadditive Ergodic Theorems and Applications. Discrete and Computational Geometry, 26 (3). pp. 411-428. ISSN 0179-5376. doi:10.1007/s00454-001-0033-z. https://resolver.caltech.edu/CaltechAUTHORS:20200107-110908444

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200107-110908444

Abstract

This paper is concerned with the concept of linear repetitivity in the theory of tilings. We prove a general uniform subadditive ergodic theorem for linearly repetitive tilings. This theorem unifies and extends various known (sub)additive ergodic theorems on tilings. The results of this paper can be applied in the study of both random operators and lattice gas models on tilings.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/s00454-001-0033-zDOIArticle
https://rdcu.be/bZ037PublisherFree ReadCube access
ORCID:
AuthorORCID
Damanik, D.0000-0001-5924-3849
Lenz, D.0000-0001-5820-475X
Additional Information:© 2001 Springer-Verlag New York Inc. Received July 19, 2000, and in revised form January 30, 2001. Online publication July 25, 2001. D.D. was supported by the German Academic Exchange Service through Hochschulsonderprogramm III (Postdoktoranden) and D.L. received financial support from Studienstiftung des Deutschen Volkes (Doktorandenstipendium).
Funders:
Funding AgencyGrant Number
Deutscher Akademischer Austauschdienst (DAAD)UNSPECIFIED
Studienstiftung des Deutschen VolkesUNSPECIFIED
Issue or Number:3
DOI:10.1007/s00454-001-0033-z
Record Number:CaltechAUTHORS:20200107-110908444
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200107-110908444
Official Citation:Damanik, D. & Lenz, D. Discrete Comput Geom (2001) 26: 411. https://doi.org/10.1007/s00454-001-0033-z
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:100539
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:08 Jan 2020 18:37
Last Modified:16 Nov 2021 17:54

Repository Staff Only: item control page